# SDR REXA2013101702146

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 14,198 hours, 8,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK UNDER LAVATORY CORRODED BEYOND REPAIR. R & R SEAT TRACK IAW AMM 53-00-49-400-801.
